# SDR CJP2003F00002

- Difficulty date: February 17, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N800GM
- Make and model: Cessna 650
- Aircraft serial: 6500077
- Engine: Ge CJ6108
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 37702810
- Condition: Intermittent
- Location: Tailcone
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW EXPERIENCED INTERMITTENT RIGHT ENGINE FIRE WARNING.  AIRCRAFT LANDED AT INTENDED DESTINATION.  MAINTENANCE TROUBLESHOT ENGINE PYLON WIRING WHICH IS THE USUAL CAUSE OF INTERMITTENT FIRE WARNINGS, AND COULD NOT RESOLVE PROBLEM.  TROUBLESHOOTING MOVED INTO THE AIRCRAFT TAIL CONE WHERE THE RIGHT ENGINE FIRE DETECT CONTROL UNIT WAS DETERMINED INOPERATIVE.  THE CONTROL UNIT WAS SWAPPED WITH LEFT TO CONFIRMED.  A REPLACEMENT FIRE DETECT CONTROL UNIT WAS INSTALLED.  SYSTEM WOULD NOT TEST.  DISCOVERED CHAFED WIRE TO FIRE DETECT CONTROL IN WIRE BUNDLE WHICH CAUSED A SHORT IN ORIGINAL CONTROL.  REPAIRED WIRE, TEST OF FIRE WARNING SYSTEM WAS NORMAL.
